Volume 30, Number 2
Previous Issue Next Issue

M. Hintermuller, Michael Hinze & Ronald H.W. Hoppe

10.4208/jcm.1109-m3522

J. Comp. Math., 30 (2012), pp. 101-123

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 991 2807 Abstract

Dongyang Shi & Chao Xu

10.4208/jcm.1106-m3520

J. Comp. Math., 30 (2012), pp. 124-138

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 962 2886 Abstract

Bo Yu, Donghui Li & Ning Dong

10.4208/jcm.1110-m3395

J. Comp. Math., 30 (2012), pp. 139-156

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 918 2748 Abstract

Yunyun Ma, Fuming Ma & Heping Dong

10.4208/jcm.1109-m3491

J. Comp. Math., 30 (2012), pp. 157-176

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 921 2757 Abstract

Fenlin Yang, Ke Chen, & Bo Yu

10.4208/jcm.1107-m3423

J. Comp. Math., 30 (2012), pp. 177-196

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 861 2826 Abstract

Changfeng Ma

10.4208/jcm.1107-m3559

J. Comp. Math., 30 (2012), pp. 197-222

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 938 2709 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard